# SDR DALA2025102207745

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 77,860 hours, 30,336 cycles
- Engine: Pwa PW2037
- Engine time: 88,806 hours, 34,706 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IFSD/DIV/DE- DIVERTED TO SAL DUE TO LEFT ENGINE FAILURE.   MAINTENANCE FOUND METAL ON CHIP DETECTORS, REMOVED AND REPLACED ENGINE.
